# SDR A6WA200940505

- Difficulty date: August 13, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER FLOOR SILLS OF CARGO DOOR FS 574 TO FS 621.  CORROSION REMOVED IAW SRM 51-21-06. (K)
